# SDR USAA070309

- Difficulty date: April 23, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 21,773 hours, 21,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT -Y1292 AT FRAME 69 HAS CORROSION.  DEFECTIVE PART REPLACED WITH IDENTICAL PART PER SRM 51-42-00, 51-44-11; CORR TASK JA-260-53500, DEFECT SIZE:  1 INCH.
